Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS State College, PA

July 25, 20185 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 25, 2018, 12:52 AM EDT for 5 counties in Pennsylvania. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2018, 12:52 AM EDT (04:52 UTC)
Expired
Jul 25, 2018, 4:45 AM EDT
In force
4 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA, York County, PA

The radar

The State College radar (KCCX), 129 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 1:00 AM EDTFLOODTower City, PA3-4 OF WATER OVER US-209. SR-325/GOLD MINE RD IS CLOSED.
Jul 25, 2:30 AM EDTFLOODYork, PAADDITIONAL ROAD CLOSURES INCLUDING GLEN ROCK RD SOUTH OF YORK AND CAMP BETTY RD IN WASHINGTON TWP
Jul 25, 3:10 AM EDTFLOODLebanon, PANUMEROUS ADDITIONAL ROAD CLOSURES ACROSS THE WESTERN PART OF THE COUNTY
Jul 25, 3:19 AM EDTFLOOD1 Nnw Ono, PAI-81 SB IS CLOSED BETWEEN EXIT 90 AND EXIT 85 IN UNION TWP.
Jul 25, 3:38 AM EDTFLASH FLOODPalmdale, PAWATER RESCUES AT TRAILER PARK ON SUNSET/SUNRISE DR. IN DERRY TWP. SEVERAL RESIDENTS TRAPPED.
Jul 25, 4:15 AM EDTFLOODLykens, PA40+ ROADS CLOSED COUNTY-WIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 166 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

173 
WGUS51 KCTP 250452
FFWCTP
PAC043-071-075-107-133-250845-
/O.NEW.KCTP.FF.W.0025.180725T0452Z-180725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1252 AM EDT WED JUL 25 2018

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Northwestern Lancaster County in south central Pennsylvania...
  Southwestern Schuylkill County in central Pennsylvania...
  York County in south central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 445 AM EDT..

* At 1243 AM EDT, Doppler radar and automated rain gauges indicated 
  an extensive north, south band of heavy rain across the warned 
  area. Between one and two inches of rain has already fallen over 
  the past hour across southern York County. Similar amounts of rain 
  are also expected further north, near the turnpike, and along an 
  just to the northwest of the Interstate 78 and 81 corridors 
  between 1 am and 3 am. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Harrisburg, York, Lebanon, Hershey, Colonial Park, Weigelstown,
  Elizabethtown, Columbia, Progress, Middletown, Mount Joy, Palmyra,
  New Cumberland, Red Lion, Linglestown, Steelton, Spry, Manheim,
  Annville and Lemoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3995 7697 4002 7702 4016 7696 4016 7691
      4018 7693 4022 7686 4027 7691 4032 7691
      4036 7695 4040 7692 4061 7693 4066 7671
      4079 7634 4077 7631 4053 7628 4049 7644
      4044 7637 4007 7640 3972 7646 3972 7692

$$

Lambert
1 follow-up statement
967 
WGUS71 KCTP 250713
FFSCTP

Flash Flood Statement
National Weather Service State College PA
313 AM EDT WED JUL 25 2018

PAC043-071-075-107-133-250845-
/O.CON.KCTP.FF.W.0025.000000T0000Z-180725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-Schuylkill PA-York PA-Dauphin PA-Lebanon PA-
313 AM EDT WED JUL 25 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
NORTHWESTERN LANCASTER...SOUTHWESTERN SCHUYLKILL...YORK...DAUPHIN AND
LEBANON COUNTIES...

At 310 AM EDT, Doppler radar and automated rain gauges indicated 
that the area of heavy rain, that brought 1 to 2 inches over the 
past few hours is decreasing in intensity and moving north of the 
Pennsylvania Turnpike. Flash flooding is occurring.

Some locations that will experience flooding include...
Harrisburg, York, Lebanon, Hershey, Colonial Park, Weigelstown,
Elizabethtown, Columbia, Progress, Middletown, Mount Joy, Palmyra,
New Cumberland, Red Lion, Linglestown, Steelton, Spry, Manheim,
Annville and Lemoyne.

Additional rainfall amounts of up to one half of an inch are still 
likely early this morning across portions of the warned area, to the 
north of Interstate 81. County Emergency Management Officials 
reported that numerous additional roads have been closed by high 
water due to flash flooding across the warned area over the past 
several hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3995 7697 4002 7702 4016 7696 4016 7691
      4018 7693 4022 7686 4027 7691 4032 7691
      4036 7695 4040 7692 4061 7693 4066 7671
      4079 7634 4077 7631 4053 7628 4049 7644
      4044 7637 4007 7640 3972 7646 3972 7692

$$

Lambert

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 11:15 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 24, 11:15 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service State College PA
1115 PM EDT Tue Jul 24 2018

.SYNOPSIS...
A deep upper level trough will remain just west of Pennsylvania
through midweek, then lift northeast through the region
Wednesday night or early Thursday. An upper low and associated
cold front will push southeast into the region on Friday. By
early next week, an area of low pressure will likely approach
Pennsylvania from the Ohio Valley.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
Most recent developments in the forecast are the development of
multiple bands of showers/storms over ern MD and only the first
of these has slid into PA - over York Co. The axis of heaviest
rain seems to be setting up directly over the wettest area -
within 50 miles of the Main Stem Susq. Convection to the W of
Warren Co. is inching in, but they still have not received too
much rain. The worries remain to the east of I-99. Will keep on
with the flood watch, and continue to monitor for needed
upgrades to the flood products.

Prev...
While current radar looks more cellular and less organized than
the last two nights, the stabilizing effect of no sunshine may
help to yield some better organization to the showers.
Thankfully, the current cells are flying northward. This will
keep residence time down, and keep immediate threat of instant
renewal or worsening of flooding at a minimum. Two things are
starting be hinted at by recent guidance and radar trends:
1) The well organized cells in NW PA are drifting a little to
the east and will soon affect the recently-relatively-rain-free
area of our NW counties. This area can soak up a little more
than the eastern 2/3rds of the area. 2) This trend in slight
eastward tilt to progged to continue, at least over the NW.

These trends in themselves do not relieve the worry for
flooding, as the cell movement in the east/central appears to
continue to be pretty much straight S-N. Training is the
trouble. Moisture is still abnormally high.

Prev...
Several ill-defined and compact MVCs (embedded within the deep
southerly flow aloft on the eastern side of a slow-moving upper
trough), were drifting north across NCent PA and the Susq Valley
this afternoon. The longer duration moderate to heavy rainfall
rates were just to the eats of these individual features, while
rain elsewhere has been more cellular and brief.

The plume of deep tropical moisture depicted by +2-3 sigma PWAT
of 50-55mm will reside over all of Central and Eastern PA
through most or all of Wednesday, maintaining the likelihood of
localized/bands of very heavy rainfall rates.

Will have to keep a close eye on the approx 10NM wide stripe of
extremely heavy rain (6-8 inches) that fell Monday into early
today from West-Central York County...north through the greater
Harrisburg area and just to the east of the Lower Susq
Mainstem.

MRMS 1 Hour QPE to FFG Ratios have been mainly below 40 percent
early this afternoon, with just a few, short and narrow strips
of values between 75-100 percent. These higher values are
contained with the larger areal flood warning (FLWCTP) that
continues until 22Z today across the Mid and Lower Susq Valley.

The wet pattern from the persistent, deep southerly flow aloft
will gradually veer to the SSW, then SW over the next 24-48
hours as the large scale trough to our west gradually flattens
and drifts slowly to the east.

However, until will can push the back edge of the 35-40mm PWATS
east of us later Wed night into Thursday, there will be the risk
for narrow bands of very heavy rain, localized additional flash
flooding, and continued flooding that has developed over the
past day or so.

Based on these persistent weather aspects, WPC will continue
their slight and moderate risks for excessive rain painted over
much of our CWA through Wednesday.

Current near max temps this afternoon ranged from near 80F
across the NW and SE corners of the CWA...to the mid and upper
70s elsewhere.

&&

.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY/...
The primary 30-40kt southerly low level jet and associated
focus of heavy showers and embedded tsra is progged to shift
east of the forecast area early Wednesday morning. However, the
approaching aforementioned upper trough and better diurnal
heating (compared to Tuesday) should result in a resurgence of
moderately high ML cape, and widespread convection by Wednesday
afternoon. The combination of wet ground, high PWATs and
moderate instability will once again support locally heavy rain
amounts, so the flash flood threat remains in effect through Wed
PM.

Max temps Wednesday will be similar, but vary a few degrees from
those on Tuesday.

Med range guidance indicates weakening upper trough and
associated surface cold front will push through the region early
Thursday. Lingering morning showers in the east should give way
to clearing skies, as drier air filters in behind the front. The
return of partly to mostly sunny skies should allow temperatures
to rebound to seasonal levels in the upper 70s to mid 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Guidance remains in fairly good agreement into late week, all
of which shows an upper low and associated surface cold front
pushing southeast into Pa on Friday, likely accompanied by
scattered showers and tstorms. A period of fair weather appears
likely Saturday, as high pressure builds into the area. Model
spread and forecast uncertainty then ramp up Sunday/Monday.
However, the general trend is for an increasing chance of
showers returning, as a deepening upper trough forms over the
Miss Valley and edges east. Based on latest GEFS and ECENS
output, have reserved the best chance of showers for Monday.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
Just updated the TAFS again here shortly after 11 PM.

Several short bands of thunderstorms across the south for a
few more hours. Should be east and north of the area by 2 or
3 AM.

Earlier discussion below.

Not a lot of change for 00Z TAFS.

High pressure building west from the east the last few days and
a cold front trying to work east from the Ohio Vly will keep
a southeast flow of tropical air over the area into Wed. While
showers and isolated storms will trend to be on the decrease
after sunset, expect some activity overnight into Wed morning.
Thus expect a wide range in conditions.

Later Wed afternoon a weak wind shift line will move into far
northwest areas. This should help bring an end to the wet
weather late Wed across the west.

Improving condtions should work from west to east on Thu, as
winds shift more to the west and northwest.

As the airmass moving in over wet ground will not be real dry,
there will still be a chance for a shower or storm into at least
the first part of the weekend.

.Outlook...

Thu-Sat...Scattered mainly afternoon showers/t'storms possible
with brief reductions.

&&

.HYDROLOGY...
A wide plume of deep tropical moisture with precipitable water
values running 2-3 ST Deviations above normal will continue to
bring numerous showers and a few isolated thunderstorms with
mainly brief periods of torrential rainfall into this evening.

Given the already wet ground across the eastern half of the
state, any additional heavy rain will pose a very serious
stream flooding threat today through Wednesday, with eventual
River flooding (at least minor flooding) later this week. The
threat of locally heavy rain should abate by Thursday, as high
pressure builds into the area.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for PAZ006-012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Dangelo/Lambert
SHORT TERM...Fitzgerald/Lambert
LONG TERM...Ross/Fitzgerald
AVIATION...Martin
HYDROLOGY...Lambert
Hazardous weather outlook, Jul 24, 12:40 PM EDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1240 PM EDT Tue Jul 24 2018

PAZ004-005-010-011-017-024-033-251645-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset-
1240 PM EDT Tue Jul 24 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-251645-
Potter-Northern Clinton-Northern Centre-Southern Centre-Blair-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
1240 PM EDT Tue Jul 24 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Lambert

In the hours before

Local storm report, Jul 24, 8:57 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       8 E SUNBURY             40.86N  76.63W
07/24/2018  M1.20 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

            1.20 INCHES IN LAST 8 HOURS.

&&

EVENT NUMBER CTP1802039

COLBERT
Special weather statement, Jul 24, 9:58 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service State College PA
958 PM EDT TUE JUL 24 2018

PAZ057-065-250300-
York PA-Dauphin PA-
958 PM EDT TUE JUL 24 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK AND DAUPHIN
COUNTIES UNTIL 1100 PM EDT...

At 956 PM EDT, Doppler radar indicated a strong thunderstorm near
Codorus, moving north at 35 mph.

Torrential rain is expected which could produce flash flooding.
Winds in excess of 40 mph are possible.

Locations impacted include...
York, Lower Allen, Hanover, Weigelstown, Middletown, New Cumberland,
Parkville, Red Lion, Steelton, Spry, Dallastown, Shiloh, East York,
Stonybrook-Wilshire, West York, Shrewsbury, Codorus, Grantley, Valley
Green and Tyler Run-Queens Gate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.

Persons in campgrounds should consider seeking sturdy shelter
on higher ground until this storm passes.

&&

LAT...LON 3984 7699 3986 7696 3989 7698 3994 7697
      4001 7702 4003 7707 4010 7710 4015 7703
      4016 7691 4019 7693 4019 7691 4020 7693
      4022 7690 4022 7664 4016 7665 4012 7672
      4005 7663 3972 7662 3972 7694
TIME...MOT...LOC 0156Z 179DEG 29KT 3976 7681

Lambert
Local storm report, Jul 24, 11:04 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1104 PM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      COLD SPRING             39.83N  76.83W
07/24/2018                   YORK               PA   911 CALL CENTER

            FLOODING ON GREEN VALLEY RD NEAR MEYERS RD.

&&

EVENT NUMBER CTP1802040

COLBERT
Local storm report, Jul 24, 11:20 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1120 PM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      GRAYBILL                39.92N  76.80W
07/24/2018                   YORK               PA   911 CALL CENTER

            FLOODING OF CODORUS CREEK ONTO TRINITY RD.

&&

EVENT NUMBER CTP1802041

COLBERT
Local storm report, Jul 24, 11:22 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1122 PM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      1 SE CAMPBELL ESTATES   39.92N  76.76W
07/24/2018                   YORK               PA   911 CALL CENTER

            FLOODING OF CODORUS CREEK ONTO INDIAN ROCK DAM RD.

&&

EVENT NUMBER CTP1802042

COLBERT
Local storm report, Jul 24, 11:24 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      WEST YORK               39.95N  76.75W
07/24/2018                   YORK               PA   911 CALL CENTER

            FLOODING OF CODORUS CREEK ONTO S RICHLAND AVE.

&&

EVENT NUMBER CTP1802043

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:58 PM EDTSpecial Weather StatementCTPYork62 min
Jul 24, 10:19 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, York56 min
Jul 24, 10:20 PM EDTFlash Flood WarningCTPYork3 hr
Jul 24, 11:02 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon58 min
Jul 24, 11:36 PM EDTRiver Flood WarningCTPCumberland, York59 hr
Jul 25, 1:35 AM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland5 hr
Jul 25, 3:41 AM EDTRiver Flood WarningCTPLycoming, Sullivan32 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPLycoming24 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPLycoming, Northumberland, Union24 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPNorthumberland, Union24 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPNorthumberland, Union40 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPNorthumberland, Union41 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPColumbia57 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPColumbia, Montour, Northumberland, Union61 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder, Union58 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPCumberland, Dauphin, Juniata, Lancaster, Perry, Snyder and 1 more72 hr
Jul 25, 10:20 AM EDTRiver Flood WarningCTPLancaster, York48 hr
Jul 25, 2:41 PM EDTAreal Flood AdvisoryCTPBedford3 hr
Jul 25, 3:48 PM EDTFlash Flood WarningCTPAdams, Cumberland3 hr
Jul 25, 5:00 PM EDTSpecial Weather StatementCTPDauphin30 min
Jul 25, 5:27 PM EDTFlash Flood WarningCTPAdams, Columbia, Cumberland, Dauphin, Lebanon, Montour and 4 more4 hr
Jul 25, 6:04 PM EDTSpecial Weather StatementCTPLebanon, Schuylkill, York56 min
Jul 25, 6:29 PM EDTFlash Flood WarningCTPLancaster, Lebanon, Schuylkill, York6 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.